# SDR FDEA201009293794

- Difficulty date: September 29, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: BAC150823716
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SUPPORT STA 365-418 RBL 24 CRACKED.  REMOVED SEAT TRACK SUPPORT,  FABRICATED NEW SEAT SUPPORT IAW SRM 53-10-52 PG3,DETAIL II INSTALLED NEW SEAT TRACK SUPPORT AT RBL 24 STA 365-418 IAW SRM 51-40-02.  MAJOR REPAIR
